Machine assignment in a nonlinear multi-product flowline

Diponegoro, AhmaddanSarker, B R (2003) Machine assignment in a nonlinear multi-product flowline. Journal of the Operational Research Society, 54 (5). pp. 472-489. ISSN 0160-5682

Full text not available from this repository.
Official URL: http://doi.org/10.1057/palgrave.jors.2601488

Abstract

A group of machines for processing a set of jobs in a manufacturing system is often located in a serial line. An efficient strategy for locating these machines such that the total travel distance or the cost of transporting the jobs is minimized is desired. In this research, the assumption of a linear line with equally spaced machine location is relaxed. This research addressed problems of locating unique machines. It is found that the machine distances possess unique properties in this type of a problem. Utilizing these properties, heuristic strategies are proposed to obtain efficient solution where optimal methods are expected to be computationally prohibitive. A lower bound for the optimum solution is also proposed. Results are encouraging.

Item Type: Article
Subjects: T Technology > T Technology (General)
Depositing User: Ahmad Diponegoro
Date Deposited: 17 Aug 2020 13:06
Last Modified: 17 Aug 2020 13:06
URI: http://repository.uhamka.ac.id/id/eprint/1627

Actions (login required)

View Item View Item